# SDR CA020425007

- Difficulty date: April 4, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 34,829 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3040689
- Condition: Damaged
- Location: Impeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT ENGINE LP IMPELLER BLADES DAMAGED BEYOND LIMITS DUE TO FOD.
